Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Krivosheev A. S., Krivosheeva O. A. Representation of functions on a line by a series of exponential monomials. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2022, vol. 22, iss. 4, pp. 416-429. DOI: 10.18500/1816-9791-2022-22-4-416-429, EDN: TPUWZW

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 875)
Article type: 

Representation of functions on a line by a series of exponential monomials

Krivosheev Alexander Sergeevich, Institute of Mathematics with Computing Centre
Krivosheeva Olesya Alexandrovna, Bashkir State University

In this work, we consider the weight spaces of integrable functions $L_p^\omega$ ($p\geq 1$) and continuous functions $C^\omega$ on the real line. Let $\Lambda=\{\lambda_k,n_k\}$ be an unbounded increasing sequence of positive numbers $\lambda_k$ and their multiplicities $n_k$, $\mathcal{E}(\Lambda)=\{t^n e^{\lambda_k t}\}$ be a system of exponential monomials constructed from the sequence $\Lambda$. We study the subspaces $W^p (\Lambda,\omega)$ and $W^0 (\Lambda,\omega)$, which are the closures of the linear span of the system $\mathcal{E}(\Lambda)$ in the spaces $L_p^\omega$ and $C^\omega$, respectively. Under natural constraints on $\Lambda$ (the finiteness of the condensation index $S_\Lambda$ and $n_k/\lambda_k\leq c$, $k\geq 1$) and on the convex weight $\omega$, conditions are obtained under which each function of these subspaces continues to an entire function and is represented by a series in the system $\mathcal{E}(\Lambda)$ that converges absolutely and uniformly on compact sets in the plane. In contrast to the previously known results for the specified representation problem, we do not require that the sequence $\Lambda$ has a density, and we do not impose the separability condition: $\lambda_{k+1}-\lambda_k\geq h$, $k\geq 1$ (instead, the condition of equality to zero of the special condensation index is used).

The work of O. A. Krivosheeva is supported in part by the Young Russian Mathematics award.
  1. Anderson J. M., Binmore K. G. Closure theorems with applications to entire functions with gaps. Transactions of the American Mathematical Society, 1971, vol. 161, pp. 381–400. https://doi.org/10.2307/1995948
  2. Deng G. T. Incompleteness and closure of a linear span of exponential system in a weighted Banach space. Journal of Approximation Theory, 2003, vol. 125, iss. 1, pp. 1–9. https://doi.org/10.1016/j.jat.2003.09.004
  3. Zikkos E. The Closed span of some exponential system in weighted Banach spaces on the real line and a moment problem. Analysis Mathematica, 2018, vol. 44, iss. 4, pp. 605–630. https://doi.org/10.1007/s10476-018-0311-0
  4. Krivosheev A. S., Krivosheeva O. A., Kuzhaev A. F. The representation by series of exponential monomials of functions from weight subspaces on a line. Lobachevskii Journal of Mathematics, 2021, vol. 42, iss. 6, pp. 1183–1200. https://doi.org/10.1134/S1995080221060159
  5. Boas R. P. Jr. Entire Functions. New York, Academic Press, 1954. 276 p.
  6. Krivosheev A. S. A fundamental principle for invariant subspaces in convex domains. Izvestiya: Mathematics, 2004, vol. 68, iss. 2, pp. 291–353. https://doi.org/10.1070/IM2004v068n02ABEH000476
  7. Krivosheev A. S., Krivosheeva O. A., Rafikov A. I. Invariant subspaces in half-plane. Ufa Mathematical Journal, 2021, vol. 13, iss. 3, pp. 57–79. https://doi.org/10.13108/2021-13-3-57
  8. Levin B. Ja. Distribution of Zeros of Entire Functions. Providence, American Mathematical Society, 1964. 583 p. (Russ. ed.: Moscow, Gostekhizdat, 1956. 632 p.).
  9. Leont’ev A. F. Tselye funktsii. Ryady eksponent [Entire Functions. Series of Exponentials]. Moscow, Nauka, 1983, 176 p. (in Russian).
  10. Rockafellar R. T. Convex Analysis. New Jersey, Princeton University Press, 1970. 470 p.